ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 52, 2020 巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v50.i4.50
pages 54-63

Asymptotic Dissipativity of Stochastic Processes with Impulsive Perturbation in the Levy Approximation Scheme

Anatoliy V. Nikitin
Kiev National Taras Shevchenko University, Kiev

要約

The case, when random perturbations of the system are determined by an impulse process in the nonclassical Levy approximation scheme is considered. The asymptotic dissipativity of the prelimited normalized stochastic evolution system is studied in the ergodic Markovian environment, which considerably affects the behavior of the limit process.


Articles with similar content:

Analysis of Perishable Queuing-Inventory System with Different Types of Requests
Journal of Automation and Information Sciences, Vol.49, 2017, issue 9
Mamed Oktay ogly Shahmaliyev , Agasi Zarbali ogly Melikov, Leonid A. Ponomarenko
The Influence of Electromagnetic Inertia upon Dynamic Modes of a Controlled Machine Aggregate with Distributed Parameters
Journal of Automation and Information Sciences, Vol.35, 2003, issue 11
Vladimir A. Krasnoshapka
The Control for Conditions of Technical Stability for Nonlinear Parametrically Excitable Processes. Part 1
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Konstantin S. Matviychuk
Modified Frequency Method of Structural-Parametric Identification of Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 8
Sergey V. Melnichuk
Contradiction between Conditions of Mean-Root Square Error Minimization and Integral Root Mean Estimate in Tracking Systems with the Principle of Deviation Control
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Grigoriy F. Zaitsev, Nelya V. Gradoboyeva, Grigoriy D. Radzivilov